# SDR ASOA2015032612455

- Difficulty date: February 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK HAS 1 O/S FASTENER HOLE ON STEEL STRAP, AFT HOLE, HOLE DIA IS .341".  COMPLIED WITH REO 601R-57-21-2300 P1.  RECEIVED PERMANENT REPAIR REO 601R-57-21-2300,  REV DATED 2015-02-25. REF PRELIMINARY P1 FOR WORK PERFORMED. NO STEP CHANGES FROM PRELIMARY P1 TO PERMANENT.  ALL STEPS OF PERMANENT REO ARE COMPLETE.
